# SDR DL757970432

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cockpit
- Part time: 5 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FROM CDL FIRST BULB CAPT SIDE EMERGENCY TRACK LIGHTING INOP.  REPLACED PIGTAIL LIGHT, CKS GOOD.
